# SDR FDEA200908133003

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8101503
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT HAND UPPER PLANK 02L BARREL NUT BORE BEARING AREA   CORROSION REWORKED EXCEEDED E.O. 1-5510-4-5000D1 PT1 LIMITATION.  REPAIR CARRIED OUT AS PER E.A. 1-5510-131652,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
